# SDR GTIA020223

- Difficulty date: January 25, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD SEAT TRACK HAS GOUGES AT STATIONS 655, 687, 716.  REMOVED GOUGES AT STATION 716.  REMOVED TRACK SECTION FROM 702-722.  LOCATED AND DRILLED AND COUNTERSINKING.  INSTALLED SEAT TRACK AND SPLICE IAW MD80 SRM 51-30-5.  (M)
